# SDR FDEA202506050839

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777F
- Aircraft serial: 37723
- Aircraft time: 60,082 hours, 9,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112W3101501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM UT & OPEN HOLE HFEC INSPECTION OF THE LEFT UPPER WING SKIN COMMON   TO FASTENERS 0-5 AND FOUND 01EA CRACK AT HOLE #5 AS MARKED.  LH WING UPPER SKIN IN RIB BAY 10 TRAILING EDGE #5 HOLE REPAIRED AS PER B777 SRM 51-40-  02-0G, SRM 51-40-04-0G, SRM 51-40-05-0G, REV 47.5 AND EA G-5730-T0383612 P1,  THIS IS A MAJOR REPAIR PER GMM 6-2-100.
